# SDR UPS96821521

- Difficulty date: October 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 56551651
- Condition: Delaminated
- Location: Nr 1 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT NR 1 SPOILER DELAMINATED.  REPLACED SPOILER ASSY PER MM 27-61-01.
